# SDR CA121113004

- Difficulty date: November 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Condition: Failed
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL AT 30 ON APPROACH 714855, FLAP FAIL EVENT.   REPLACED OF FLAP CONTROL LEVER.  SYSTEM FUNCTION TESTS CARRIED OUT AND NO FAULTS.  SYSTEM CHECKS SERVICEABLE.
